# SDR AALA202505093301

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 22,327 hours, 9,806 cycles
- Engine: CFM567B24E
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE NUMBER 2 FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER TAKEOFF MOMENTARILY AND REPEATEDLY ON AND OFF DURING CLIMBOUT. ACCOMPLISHED J/C 08L40073004. OPERTIONAL CHECK GOOD. NO FAULTS NOTED.
